# SDR MASA2022040700096

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 24,814 hours, 18,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OVERWING EXTERNAL EMERGENCY EXIT WING LT INOPERATIVE.- PLACED ON MEL
